Alert archive / Ohio / River Flood Warnings in 2020
River Flood Warning 32, NWS Cleveland, OH
NWS Cleveland, OH issued this river flood warning at Mar 29, 2020, 9:10 AM EDT for Seneca County, Ohio. It took effect at Mar 29, 2020, 1:00 PM EDT. It was in force for 2 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 29, 2020, 9:10 AM EDT (13:10 UTC)
- In effect from
- Mar 29, 2020, 1:00 PM EDT
- Expired
- Mar 29, 2020, 3:28 PM EDT
- In force
- 2 hr
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Flood severity
- Minor
County Seneca County, OH
The radar
The Cleveland radar (KCLE), 115 km from the middle of the area, began a volume at 13:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Sandusky River at Tiffin (TFFO1). The gauge peaked at 8.92 ft at Mar 29, 2020, 1:00 PM EDT.
- Action stage
- 6 ft
- Minor stage
- 9 ft
- Moderate stage
- 10.5 ft
- Major stage
- 12 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 04197137, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
589 WGUS41 KCLE 291310 FLWCLE BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Cleveland OH 910 AM EDT Sun Mar 29 2020 ...The National Weather Service in Cleveland has issued a flood warning for the following rivers in Ohio... Sandusky River At Tiffin ...Forecast flooding changed from Minor to Moderate severity for the following rivers in Ohio... Huron River Near Milan PRECAUTIONARY/PREPAREDNESS ACTIONS... Never drive your car through flooded roadways. The water may be deeper than it appears. Turn around...don't drown! Stay tuned to NOAA weather radio and other local media for further details and updates. && OHC043-292109- /O.CON.KCLE.FL.W.0031.000000T0000Z-200330T0642Z/ /MILO1.2.ER.200329T0915Z.200329T1400Z.200330T0042Z.NO/ 910 AM EDT Sun Mar 29 2020 ...Forecast flooding increased from Minor to Moderate severity... The Flood Warning continues for The Huron River Near Milan * Until late tonight. * At 8 AM the stage was 19.3 feet. * Flood stage is 18.0 feet. * Minor flooding is occurring and Moderate flooding is forecast. * The river will continue rising to near 19.5 feet by late this morning. The river will fall below flood stage this evening. * At 19.5 feet...Flood waters over a foot deep in Franklin Flats. Huron River Valley Campground inundated. && LAT...LON 4140 8257 4138 8252 4129 8257 4129 8265 $$ OHC147-292109- /O.NEW.KCLE.FL.W.0032.200329T1700Z-200330T0300Z/ /TFFO1.1.ER.200329T1700Z.200329T1800Z.200329T2100Z.NO/ 910 AM EDT Sun Mar 29 2020 The National Weather Service in Cleveland has issued a * Flood Warning for The Sandusky River At Tiffin * from this afternoon to this evening. * At 8 AM the stage was 8.6 feet. * Flood stage is 9.0 feet. * Minor flooding is forecast. * Forecast...Rise above flood stage by this afternoon and rise to near 9.1 feet by this afternoon. The river will fall below flood stage by late this afternoon. * At 9.0 feet...Lowland flooding occurs north and south of the floodwall in Tiffin. Coe Street, Water Street, East Davis Street, and riverside property along Front Street are threatened. && LAT...LON 4125 8320 4126 8312 4099 8315 4099 8327 $$
1 follow-up statement
745 WGUS81 KCLE 291928 FLSCLE Flood Statement National Weather Service Cleveland OH 328 PM EDT Sun Mar 29 2020 ...The flood warning is cancelled for the following rivers in Ohio... Sandusky River At Tiffin PRECAUTIONARY/PREPAREDNESS ACTIONS... Never drive your car through flooded roadways. The water may be deeper than it appears. Turn around...don't drown! Stay tuned to NOAA weather radio and other local media for further details and updates. && OHC147-291958- /O.CAN.KCLE.FL.W.0032.000000T0000Z-200330T0300Z/ /TFFO1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 328 PM EDT Sun Mar 29 2020 The flood warning is cancelled for The Sandusky River At Tiffin. * At 2:45 PM Sunday the stage was...8.8 feet. * Flood stage is 9.0 feet. && LAT...LON 4125 8320 4126 8312 4099 8315 4099 8327 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Mar 29, 6:32 AM EDT, 2 hours 38 minutes earlier.
Area forecast discussion, Mar 29, 6:32 AM EDT, 2 hours 38 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
632 AM EDT Sun Mar 29 2020
.SYNOPSIS...
A warm front will move north of the area today as low pressure
moves northeast into Wisconsin. A cold front will sweep east
across the area this morning. The low pressure system will move
northeast toward Quebec tonight and allow a trough to rotate
southeast across the area. A weak ridge of high pressure will
build southeast across the area Monday. Low pressure will move
east across the Ohio Valley Tuesday with a trough extending
north from the low through Wednesday. High pressure will build
east across the area during the latter half of the week.
&&
.NEAR TERM /THROUGH MONDAY/...
The threat for more heavy rain and additional flash flooding has
ended and therefore, the Flash Flood Watch has been cancelled.
However, there are some areas of considerable flooding that is
occurring at this time. Monitor latest statements and warnings
concerning the flooding.
The main area of rain that caused the flooding has now moved
well east of the area. Warm air is surging north and
temperatures have climbed into the 60s all the way to the
lakeshore. Expecting temperatures to still climb into the lower
70s in the east; especially if we get a period of sun before the
cold front moves through the area.
As destabilization occurs this morning in the east, the threat
will increase for showers and thunderstorms as the cold front
moves east. Western portions will see a chance for showers and
thunderstorms this morning ahead of the front.
Updated with some changes to the weather and hourly
temperature/dewpoint grids.
Previous discussion...
Potent upper level low pressure system will move through the
central Great Lakes today and weaken by Monday as it approaches
the New England coast. This system will cause surface low
pressure to move through central Ontario, Canada today. As this
system moves toward western Quebec, a coastal low pressure
system will develop off New England Monday. The energy will
transfer to the coast Monday. This will allow a weak surface
ridge to build southeast across the local area Monday.
The main issue is the warm front that is beginning to push north
of the area at this time. Lots of convection developed earlier
this evening with copious amounts of moisture to work with.
Locally heavy rain occurred with the storms across the area. The
main area of rain across the eastern portions of the forecast
area will continue to advance east during the early morning
hours. As the back edge of the rain pushes east, the threat for
flash flooding will diminish. Dropped portions of the western
fringe of the flash flood watch and will gradually drop more
counties with the eastward progression of the heavy rain.
Primarily looking at heavy rain as the main threat with the
thunderstorms. Can't rule out some wind gusts with the storms
until they are out of the area.
The cold front is pushing into western Indiana at this time
with a line of showers associated with it. This activity is
expected to arrive in the western portions of the area by day
break. Warm southwest flow will develop across the eastern half
of the forecast area this morning. Temperatures just south of
the forecast area were in the 70s. Expecting the possibility for
temperatures reaching the lower 70s in the east ahead of the
cold front. This could cause some destabilization to occur and
increase threat for severe thunderstorms ahead of the front. So,
any convection will have to be monitored this morning. SPC has
the eastern areas in a marginal risk for severe thunderstorms
today.
Once front moves east of the area, winds will become gusty
behind the front with some gusts near 50 MPH expected. Wind
advisory for portions of the area remains in effect. Troughiness
will move into the region and some wrap around moisture will
come with it. We will see some breaks in the overcast across
the area ahead of the occluded front but the wrap around
moisture will bring more clouds back to the area this afternoon
through Monday.
Cold air advection will follow the front today and temperatures
will drop into the 40s for lows tonight and not recover much
tomorrow.
&&
.SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY NIGHT/...
A rather noisy pattern shaping up for the first half of the week
as a series of upper level shortwave troughs are progged to move
east across the lower 48 states. Amplification of an upper level
ridge will take place across the Central Plains states by
Wednesday night and advance east toward the area. Otherwise,
weather over the local area is expected to be benign as surface
ridge over the area Monday moves east allowing low pressure at
the surface to move east across the Ohio/Tennessee Valleys
Tuesday. This feature will extend a trough north into the local
area Tuesday afternoon and night. Another ridge of high pressure
will try to build east into the area Wednesday and Wednesday
night. However, a series of upper level shortwaves and
associated moisture could bring a few showers to the area
Wednesday and Wednesday night. No major changes in the
temperature department through this period as lows remain in the
30s and highs in the 40s.
&&
.LONG TERM /THURSDAY THROUGH SATURDAY/...
Amplification of the upper level ridge is expected across the
eastern United States Thursday night and Friday. The ridge will
slow in forward motion as it moves east the the eastern
seaboard. A broad upper level trough will push east toward the
area for Saturday. Surface high pressure in response to the
upper level ridge will begin to move east of the area Thursday
and Thursday night. Some slight warm air advection will take
place behind the high pressure Friday into Saturday. A cold
front is progged to move east toward the area Saturday with a
narrow swath of moisture associated with the boundary. Will
mention a minimal chance of showers Friday into Saturday in
association with the front. Temperatures will climb back into
the lower to middle 50s for highs each day and lows in the
middle 30s each day.
&&
.AVIATION /12Z Sunday THROUGH Thursday/...
Warm front moved north of the area and bulk of the rain has
moved east of the area. Cold front is over Indiana and will
arrive at Toledo and Findlay around 12Z this morning and then
advance east across the area through the morning hours. There
will be a chance for showers and thunderstorms over the western
half of the area ahead of the cold front but a better chance
over the eastern half as the area destabilizes in the warm
sector. VFR conditions have returned across the area ahead of
the cold front. Once front moves east, conditions will be VFR
across the area through much of tonight with some MVFR
developing in the cold air mass rotating into the area.
.OUTLOOK...Non-VFR conditions possible Monday through Wednesday
mainly nern Ohio and nwrn PA.
&&
.MARINE...
A cold front will move east across the lake this morning. Winds
are expected to increase behind the front and will cause small
craft advisory conditions to develop this afternoon and continue
through tomorrow. Otherwise, winds are expected to diminish
Monday and remain fairly light through the rest of the period.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Wind Advisory from 10 AM this morning to 8 PM EDT this evening
for OHZ003-006>011-017>022-027>032-036>038-047.
PA...None.
MARINE...Low Water Advisory from 10 AM this morning to 6 PM EDT this
evening for LEZ142>144-162>164.
Small Craft Advisory until 10 AM EDT Monday for LEZ142>144.
Small Craft Advisory until 4 PM EDT Monday for LEZ145-146.
Small Craft Advisory until 10 PM EDT Monday for LEZ147>149.
&&
SYNOPSIS...Lombardy
NEAR TERM...Lombardy
SHORT TERM...Lombardy
LONG TERM...Lombardy
AVIATION...Lombardy
MARINE...LombardyHazardous weather outlook, Mar 29, 4:14 AM EDT, 4 hours 56 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 414 AM EDT Sun Mar 29 2020 OHZ003-006>009-017>019-027-028-036-300815- Lucas-Wood-Ottawa-Sandusky-Erie-Hancock-Seneca-Huron-Wyandot- Crawford-Marion- 414 AM EDT Sun Mar 29 2020 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for north central Ohio and northwest Ohio. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ010-011-020>022-029>032-037-038-047-300815- Lorain-Cuyahoga-Medina-Summit-Portage-Richland-Ashland-Wayne-Stark- Morrow-Holmes-Knox- 414 AM EDT Sun Mar 29 2020 ...FLASH FLOOD WATCH IN EFFECT UNTIL NOON EDT TODAY... ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for north central Ohio and northeast Ohio. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Wind Advisory. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ012>014-023-033-089-PAZ001>003-300815- Lake-Geauga-Ashtabula Inland-Trumbull-Mahoning-Ashtabula Lakeshore- Northern Erie-Southern Erie-Crawford- 414 AM EDT Sun Mar 29 2020 ...FLASH FLOOD WATCH IN EFFECT UNTIL NOON EDT TODAY... This Hazardous Weather Outlook is for northeast Ohio and northwest Pennsylvania. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ142>144-162>164-300815- Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie open waters from Maumee Bay to Reno Beach OH- Lake Erie open waters from Reno Beach to The Islands OH- Lake Erie open waters from The Islands to Vermilion OH- 414 AM EDT Sun Mar 29 2020 ...LOW WATER ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 6 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Lake Erie and western Lake Erie. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Low Water Advisory. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ061-145>149-165>169-300815- Lake Erie open waters from Ripley to Buffalo NY- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH- Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- Lake Erie open waters from Vermilion to Avon Point OH- Lake Erie open waters from Avon Point to Willowick OH- Lake Erie open waters from Willowick to Geneva-on-the-Lake OH- Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie open waters from Conneaut OH to Ripley NY- 414 AM EDT Sun Mar 29 2020 This Hazardous Weather Outlook is for central Lake Erie and eastern Lake Erie. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Mar 29, 3:14 AM EDT, 5 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
314 AM EDT SUN MAR 29 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 AM FLASH FLOOD 2 NE GARFIELD HEIGHTS 41.44N 81.57W
03/29/2020 CUYAHOGA OH FIRE DEPT/RESCUE
MILES AVE IS FLOODED AND IMPASSABLE FOR
SEVERAL BLOCKS AROUND 160TH STREET. PUBLIC
SAFETY IS CLOSING DOWN ROADS IN THAT AREA
DUE TO FLASH FLOODING.
&&
MGLocal storm report, Mar 29, 3:44 AM EDT, 5 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
344 AM EDT SUN MAR 29 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 AM FLASH FLOOD 1 SSW BROOKLYN 41.42N 81.76W
03/29/2020 CUYAHOGA OH PUBLIC
SIGNIFICANT FLASH FLOODING IS ONGOING ALONG
BIG CREEK IN SOUTHERN CUYAHOGA COUNTY AT
THIS TIME. BIG CREEK IS RISING QUICKLY AND
APPROACHING MAJOR FLOOD STAGE. MULTIPLE
ROADS AND BUSINESSES ARE FLOODED AND
IMPASSABLE NEAR TIEDEMAN ROAD AND BROOKPARK
ROAD. MULTIPLE REPORTS OF WATER RESCUES OF
STRANDED CARS AND FLOODED BASEMENTS IN
SOUTHERN CUYAHOGA COUNTY.
&&
MGLocal storm report, Mar 29, 3:50 AM EDT, 5 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
350 AM EDT SUN MAR 29 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0347 AM FLASH FLOOD 1 N GARFIELD HEIGHTS 41.43N 81.61W
03/29/2020 CUYAHOGA OH LAW ENFORCEMENT
PUBLIC SAFETY OFFICIALS REPORTING
SIGNIFICANT FLOODING OF MILL CREEK WITH
FLOODED ROADS AND CARS STRANDED IN GARFIELD
HEIGHTS.
&&
MGLocal storm report, Mar 29, 4:16 AM EDT, 4 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
416 AM EDT SUN MAR 29 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 AM FLASH FLOOD 2 WSW GARFIELD HEIGHTS 41.41N 81.63W
03/29/2020 CUYAHOGA OH FIRE DEPT/RESCUE
SIGNIFICANT FLASH FLOODING ONGOING ALONG THE
TOWPATH NEAR GRANGER ROAD AND CANAL ROAD.
MULTIPLE ROADS IMPASSABLE DUE TO SWIFT
WATER. SOME BUSINESS ARE FLOODED IN THE
AREA.
&&
MGLocal storm report, Mar 29, 6:04 AM EDT, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
604 AM EDT SUN MAR 29 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 AM FLASH FLOOD 1 WNW CHAGRIN FALLS 41.43N 81.40W
03/29/2020 CUYAHOGA OH LAW ENFORCEMENT
FLASH FLOOD VIDEO FROM CHAGRIN FALLS POLICE
DEPT OF FAST FLOWING WATER SEVERAL FEET DEEP
RUSHING DOWN THROUGH NEIGHBORHOOD STREETS.
&&
MGLocal storm report, Mar 29, 6:53 AM EDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
653 AM EDT SUN MAR 29 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0624 AM FLASH FLOOD 1 W KIRTLAND HILLS 41.65N 81.34W
03/29/2020 LAKE OH DEPT OF HIGHWAYS
I-90 EASTBOUND CLOSED BETWEEN SR-306 AND
SR-615 DUE TO FLOODING. SEVERAL DISABLED
SEMI TRUCKS.
&&
DKThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 28, 8:57 PM EDT | Special Weather Statement | CLE | Knox | 33 min |
| Mar 28, 9:04 PM EDT | Severe Thunderstorm Warning | CLE | Knox | 26 min |
| Mar 28, 9:21 PM EDT | Areal Flood Warning | CLE | Knox | 6 hr |
| Mar 28, 9:23 PM EDT | Low Water Advisory | CLE | 24 hr | |
| Mar 28, 10:14 PM EDT | River Flood Warning | CLE | Sandusky, Wood | 47 hr |
| Mar 29, 12:31 AM EDT | Areal Flood Advisory | CLE | Hancock, Seneca, Wood, Wyandot | 4 hr |
| Mar 29, 1:18 AM EDT | Special Weather Statement | CLE | Huron | 42 min |
| Mar 29, 1:23 AM EDT | Special Weather Statement | CLE | Ashland, Richland | 52 min |
| Mar 29, 1:24 AM EDT | Areal Flood Advisory | CLE | Erie, Huron, Lorain | 4 hr |
| Mar 29, 1:29 AM EDT | Areal Flood Advisory | CLE | Cuyahoga | 4 hr |
| Mar 29, 1:58 AM EDT | Flash Flood Warning | CLE | Cuyahoga, Lorain | 6 hr |
| Mar 29, 2:31 AM EDT | River Flood Warning | CLE | Hancock | 30 hr |
| Mar 29, 2:33 AM EDT | Special Weather Statement | CLE | Geauga | 42 min |
| Mar 29, 2:46 AM EDT | Areal Flood Advisory | CLE | Ashtabula, Geauga, Trumbull | 4 hr |
| Mar 29, 3:44 AM EDT | River Flood Warning | CLE | Cuyahoga | 21 hr |
| Mar 29, 3:44 AM EDT | River Flood Warning | CLE | Hancock | 18 hr |
| Mar 29, 5:14 AM EDT | River Flood Warning | CLE | Trumbull | 26 hr |
| Mar 29, 5:52 AM EDT | River Flood Warning | CLE | Lake | 15 hr |
| Mar 29, 5:52 AM EDT | River Flood Warning | CLE | Lake | 14 hr |
| Mar 29, 6:35 AM EDT | Areal Flood Advisory | CLE | Ashtabula, Geauga, Trumbull | 6 hr |
| Mar 29, 6:54 AM EDT | Flash Flood Warning | CLE | Cuyahoga | 5 hr |
| Mar 29, 8:10 AM EDT | River Flood Warning | CLE | Erie | 19 hr |
| Mar 29, 11:54 AM EDT | Areal Flood Advisory | CLE | Cuyahoga | 4 hr |
| Mar 29, 12:39 PM EDT | River Flood Warning | CLE | Holmes, Wayne | 4 days |
| Mar 29, 2:16 PM EDT | Gale Warning | CLE | 7 hr | |
| Mar 29, 2:16 PM EDT | Small Craft Advisory | CLE | 32 hr | |
| Mar 29, 3:26 PM EDT | River Flood Warning | CLE | Trumbull | 14 hr |
Nearby
River Flood Warnings in Ohio, 2020Every river flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.